# SDR DHLA200700059

- Difficulty date: October 25, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 66,388 hours, 38,924 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: ST104Z
- Part serial: 8637
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL TEMP GAGE REDUCED TO 0 DEG ENG OIL PRESS REDUCED TO 20 PSI OIL QUALITY GOOD COMPLETED APPROPRIATE PRECAUTIONARY ENG SHUT DOWN ENG OIL PRESSURE LIGHT FORWARD PANEL DID NOT ILLUMINATE.  CK WIRING ON NR 2 ENG OIL TEMP AND OIL PRESSURE, CK WIRING FROM FIRE WALL FWD TO INDICATOR  CK'S-GOOD.  SUSPECTED WEEK C/B REMOVED AND REPLACED NR 2 ENG OIL TEMP AND OIL PRESSURE BREAKER (P/N BACC18Z3R).  REMOVED AND REPLACCED 32 PRESSURE TRANS PER 79-32-1, OPS CK LEAK CK OK.
